# SDR DALA2017101107434

- Difficulty date: October 10, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 58,657 hours, 23,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE RT FWD SHIELD FROM BS 767 TO 787, ABOVE STRINGER 26R IN THE AFT CARGO BAY.  MAINTENANCE  INSTALLED A NEW SHIELD IAW SRM 51-40-02,  SRM 51-20-07, SRM 51-20-01, AND  AMM 51-21.
